# SDR SWAA2025120442741

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 56,419 hours, 34,436 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 400 RECEIVED APU LOP LIGHT. APU DID AUTO SHUTDOWN NH30.  PERFORMED OPERATONAL TEST OF APU AND TEST PASS IAW AMM 49-11-00.
